# SDR SWIA971166

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR WOULD NOT INITIALLY EXTEND.  CYCLED GEAR HANDLE AND GEAR THEN EXTENDED.  REPLACED LANDING GEAR CONTROL BOX SWING LANDING GEAR 25 TIMES.  COULD NOT DUPLICATE PROBLEM.  CHECKS GOOD.
